View More View Less
  • 1 Hangzhou Normal University Department of Mathematics Hangzhou, Zhejiang 310036 China
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper, we introduce some new classes of functions and investigate the embedding relations among these classes. Our results generalize the related results of Leindler [3] and Yu-Zhou [9].

  • Leindler, L. , Strong Approximation by Fourier Series , Akadémiai Kiadó (Budapest, 1985). MR 87g :42006

    Leindler L. , '', in Strong Approximation by Fourier Series , (1985 ) -.

  • Leindler, L. , Embedding results pertaining to strong approximation. I, Anal. Math. , 23 (1997), no. 2, 99–114. MR 99d :42001

    Leindler L. , 'Embedding results pertaining to strong approximation. I ' (1997 ) 23 Anal. Math. : 99 -114.

    • Search Google Scholar
  • Leindler, L. , Embedding results pertaining to strong approximation. II, Anal. Math. , 23 (1997), no. 3, 223–240. MR 99g :42004

    Leindler L. , 'Embedding results pertaining to strong approximation. II ' (1997 ) 23 Anal. Math. : 223 -240.

    • Search Google Scholar
  • Leindler, L. , Embedding results pertaining to strong approximation. III, Anal. Math. , 23 (1997), no. 4, 273–281. MR 99g :42005

    Leindler L. , 'Embedding results pertaining to strong approximation. III ' (1997 ) 23 Anal. Math. : 273 -281.

    • Search Google Scholar
  • Leindler, L. , A survey of certain results on strong approximation by orthogonal series, Cent. Europ. J. Math. , 2 (2004), no. 3, 448–477. MR 2005h :41036

    Leindler L. , 'A survey of certain results on strong approximation by orthogonal series ' (2004 ) 2 Cent. Europ. J. Math. : 448 -477.

    • Search Google Scholar
  • Leindler, L. , Embedding results regarding strong approximation of sine series, Acta Sci. Math. (Szeged), 71 (2005), no. 1–2, 91–103. MR 2006d :26015

    Leindler L. , 'Embedding results regarding strong approximation of sine series ' (2005 ) 71 Acta Sci. Math. (Szeged) : 91 -103.

    • Search Google Scholar
  • Taberski, R. , Differences, Moduli and derivatives of fractional orders, Commentat. Math. , 19 (1976–1977), no. 2, 389–400. MR 57 #17100

    Taberski R. , 'Differences, Moduli and derivatives of fractional orders ' (1976 ) 19 Commentat. Math. : 389 -400.

    • Search Google Scholar
  • Tikhonov, Yu. S. , Strong approximation of Fourier series and embedding theorems, Anl. Math. , 31 (2005), no. 3, 183–194. MR 2006e :42002

    Tikhonov Yu. S. , 'Strong approximation of Fourier series and embedding theorems ' (2005 ) 31 Anl. Math. : 183 -194.

    • Search Google Scholar
  • Yu, D. S. and Zhou, S. P. , Remarks on embedding results of Sine series, Math. Inequal. Appl. , 11 (2008), no. 1, 153–161. MR 2008k :42004

    Zhou S. P. , 'Remarks on embedding results of Sine series ' (2008 ) 11 Math. Inequal. Appl. : 153 -161.

    • Search Google Scholar
  • Yu, D. S. , Remarks on strong approximation of continuous functions, Acta Sci. Math. (Szeged), 73 (2007), no. 1–2, 121–132. MR 2008f :26003

    Yu D. S. , 'Remarks on strong approximation of continuous functions ' (2007 ) 73 Acta Sci. Math. (Szeged) : 121 -132.

    • Search Google Scholar